Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Skin Problems Caused By Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

skin care

my son has hiv he is breaking out all over is there something i can give him for relief he won't go outside because of his skin help please
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...There are a wide range of possible causes for skin problems in HIV+ persons. He needs to be seen by his HIV specialist, primary care provider, or a skin specialist in order to make a proper Read more »

skin problems

Hi my name is Manny and I been H.I.v since 2000 im been taking medicine since 2005 recently I... Read more »

Skin problems

I have recently discovered that I am extremely photosensitive and am wondering if the combovir and... Read more »
Articles
AIDS InfoNet

Molluscum

...molluscum lesions. They are waxy, flesh-colored bumps that don't hurt or itch. There are only one or two other infections that cause skin problems that look at all similar to molluscum. How Is Molluscum Treated? Molluscum lesions are... Read more »
AIDS InfoNet

Side Effects

...Sheet 123 ), including cholesterol, triglycerides and glucose. This can increase the risk of heart disease ( Fact Sheet 652 ). Skin Problems: Some medications cause rashes. Most aretemporary, but in rare cases they indicate a serious... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...comes into your body that might be harmful. The Gut and HIV HIV, HIV medications, and HIV-related conditions can all cause problems in the gut. HIV The gut is the site of hidden reservoirs (pockets) of HIV, even if you take HIV drugs.... Read more »
AIDS InfoNet

Dapsone (Avlosulfon)

...Drugs? What Is Dapsone? Dapsone is an antibiotic drug. It is sold as Dapsone or Avlosulfon. Antibiotics fight infections caused by bacteria. Dapsone is also used to fight opportunistic infections in people with HIV. Jacobus manufactures it.... Read more »
Connect With Others

Skin problems

Posted by Anonymous, 2 Replies
...What is the story about dry skin and hiv? the symptoms include eczema? does everyone that has hiv have bad skin? I have heard that hiv positive individuals develop dry Read more »

Skin infections and HIV?

Posted by spadude64, 4 Replies
...thigh) for more than a week. As far as my viral load goes, I am undetectable, but how common are skin infections in people with HIV? Should I be seen by a doctor? Any replies will be appreciated. Read more »

skin problems

Posted by cowboys, 2 Replies
...Since being diagnosed with HIV I have experienced folliculitis. It has not responded to the antibiotics given by my dermatologist who seems to have given up Read more »

Redness?

Posted by Anonymous, 2 Replies
...marks become cleary visible, yet fades after about 5 minutes. My question is whether this is normal in every person or whether HIV makes the skin more prone to redness when pressure is applied. Is this is the same as anemia or throbocytpenia... Read more »